Translator Disclaimer
March 2009 An inner model for global domination
Sy-David Friedman, Katherine Thompson
J. Symbolic Logic 74(1): 251-264 (March 2009). DOI: 10.2178/jsl/1231082311

Abstract

In this paper it is shown that the global statement that the dominating number for κ is less than 2κ for all regular κ, is internally consistent, given the existence of 0#. The possible range of values for the dominating number for κ and 2κ which may be simultaneously true in an inner model is also explored.

Citation

Download Citation

Sy-David Friedman. Katherine Thompson. "An inner model for global domination." J. Symbolic Logic 74 (1) 251 - 264, March 2009. https://doi.org/10.2178/jsl/1231082311

Information

Published: March 2009
First available in Project Euclid: 4 January 2009

zbMATH: 1165.03040
MathSciNet: MR2499429
Digital Object Identifier: 10.2178/jsl/1231082311

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • March 2009
Back to Top